Differential and Integral Equations

Attractors for a two-phase flow model with delays

T. Tachim Medjo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we study a coupled Allen-Cahn-Navier-Stokes model with delays in a two-dimensional domain. The model consists of the Navier-Stokes equations for the velocity, coupled with a Allen-Cahn model for the order (phase) parameter. We prove the existence of an attractor using the theory of pullback attractors.

Article information

Source
Differential Integral Equations Volume 29, Number 11/12 (2016), 1071-1092.

Dates
First available in Project Euclid: 13 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.die/1476369330

Mathematical Reviews number (MathSciNet)
MR3557312

Zentralblatt MATH identifier
06674874

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 35Q35: PDEs in connection with fluid mechanics 35Q72

Citation

Medjo, T. Tachim. Attractors for a two-phase flow model with delays. Differential Integral Equations 29 (2016), no. 11/12, 1071--1092. https://projecteuclid.org/euclid.die/1476369330.


Export citation